Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Brown discharge, spotting, light green discharge without odor. On contraceptive coil. Cause of concern?

HI, I had the coil fitted back in December last year. I have had brown discharge and spotting ever since until the last few days. I wasn t worried about the spotting as I waas told this was normal but I now have thick, light green discharge. It doesn t smell and I have no pain or itching. I m pretty sure it s not an STI as I have had the same partner for a few years. Do you know what it could be?
Asked On : Sun, 15 Jul 2012
Answers:  2 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ma'am and welcome.

There are quite a few infections that can cause such a presentation and STIs are the most common ones as assumed by you. We cannot rule out anything until properly evaluated as just being monogamous on your side does not suffice.

I request you to visit a doctor for a complete ad elaborate evaluation including a urine culture, swab test and physical examination.

Hope this helps.

Best wishes.
Answered: Tue, 17 Jun 2014
I find this answer helpful
General & Family Physician Dr. Shoaib Khan's  Response
Hello ma'am and welcome.

There are quite a few infections that can cause such a presentation and STIs are the most common ones as assumed by you. We cannot rule out anything until properly evaluated as just being monogamous on your side does not suffice.

I request you to visit a doctor for a complete ad elaborate evaluation including a urine culture, swab test and physical examination.

Hope this helps.

Best wishes.
Answered: Tue, 17 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor